# SDR CALA2009063000337

- Difficulty date: June 28, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 33,125 hours, 11,670 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22816
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING AT AFT PRESSURE BULKHEAD OUTER PERIMETER STATION 1016 BETWEEN S-16R AND S-18R APPROXIMATELY 9 INCHES LONG, 6 INCHES WIDE AND .1875 INCH DEEP.  INSTALLED REPAIR IAW SRM 53-80-08, REPAIR 2 AND ECRA 5310-04639 REV A AND ECRA 5311-01455.  INITIATED DIP TO ACCOMPLISH A HFEC INSPECTION OF APBH REPAIR PER ECRA 5311-01455 PART 2, TABLE1 W/I 36,000FLT CYCLES FROM WHEN REPAIR INSTALLED.  NOT TO EXCEED 24,000 F/CYC.
